Method of nets for the solution of parabolic equations of order $2m$ with separate variables
Doklady Akademii Nauk, Tome 142 (1962) no. 6, pp. 1236-1238
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_6_a4,
author = {E. G. D'yakonov},
title = {Method of nets for the solution of parabolic equations of order $2m$ with separate variables},
journal = {Doklady Akademii Nauk},
pages = {1236--1238},
year = {1962},
volume = {142},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_6_a4/}
}
E. G. D'yakonov. Method of nets for the solution of parabolic equations of order $2m$ with separate variables. Doklady Akademii Nauk, Tome 142 (1962) no. 6, pp. 1236-1238. http://geodesic.mathdoc.fr/item/DAN_1962_142_6_a4/